default search action
"Some generalized weak vector quasivariational-like inequalities for fuzzy ..."
Byung-Soo Lee, Hyun Duk Cho (2006)
- Byung-Soo Lee, Hyun Duk Cho:
Some generalized weak vector quasivariational-like inequalities for fuzzy mappings. Int. J. Fuzzy Log. Intell. Syst. 6(1): 70-76 (2006)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.